Ein einfacher Beweis des Satzes von Borsuk.

Wolfgang Gromes

Mathematische Zeitschrift (1981)

  • Volume: 178, page 399-400
  • ISSN: 0025-5874; 1432-1823

How to cite


Gromes, Wolfgang. "Ein einfacher Beweis des Satzes von Borsuk.." Mathematische Zeitschrift 178 (1981): 399-400. <http://eudml.org/doc/173111>.

author = {Gromes, Wolfgang},
journal = {Mathematische Zeitschrift},
keywords = {degree theory; Borsuk's theorem},
pages = {399-400},
title = {Ein einfacher Beweis des Satzes von Borsuk.},
url = {http://eudml.org/doc/173111},
volume = {178},
year = {1981},

AU - Gromes, Wolfgang
TI - Ein einfacher Beweis des Satzes von Borsuk.
JO - Mathematische Zeitschrift
PY - 1981
VL - 178
SP - 399
EP - 400
KW - degree theory; Borsuk's theorem
UR - http://eudml.org/doc/173111
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.